# SDR CALA2021092401674

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 75,084 hours, 15,930 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Seal
- Part number: NA
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT 11000FT DIFF 7PSI RATE PLUS 800 OUTFLOW VALVE FULLCLOS ED ACP BITE OF #1 AND #2 CABIN PRESS CONTROLLERS, NO FAULTS. INSPECTED GROUND CONDITIONED AIR CHECK VALVE, NO DEFECTS NOTED. PERFORMED EXCESSIVE CABIN PRESSURE LEAKAGE CHECK WITH SATISFACTORY RESULTS, PER AMM. 05-51-24-782-001 05-51-24-782-001) FOUND THE AFT CARGO DOOR LOWER AFT CORNER DURING EXCESSIVE CABIN PRESSURE LEAKAGE TEST (AMM LEAKING. (SEE PHOTOS) COULD NOT PRESSURIZED AIRCRAFT ABOVE 1.5 LBS. REMOVED AFT CARGO DOOR LOWER SEAL HALF IAW AMM 52-09-02-004-001. ADD EMP:U026803 REMOVED AND REPLACED AFT CARGO DOOR LOWER SEAL (DOOR SIDE) AMM 52-09-02-004-001 AND  52-09-02-404-010. REQUIRES LEAK CK. ACP PRESSURIZATION AND LEAK CHECK REF AMM 05-51-24-782-001. CHK GOOD. ADD EMP:U118541,U112702,U126217,
